Illinois Journal of Mathematics

An inversion formula and cohomology operations

Pascual Llorente

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 669-681.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051017

Digital Object Identifier
doi:10.1215/ijm/1256051017

Mathematical Reviews number (MathSciNet)
MR0365568

Zentralblatt MATH identifier
0302.57006

Subjects
Primary: 55G05

Citation

Llorente, Pascual. An inversion formula and cohomology operations. Illinois J. Math. 18 (1974), no. 4, 669--681. doi:10.1215/ijm/1256051017. https://projecteuclid.org/euclid.ijm/1256051017


Export citation